Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chase Walling

Beginning To 3Rd Month (Pics!)

Recommended Posts

So, I'm starting my 3rd month of Claravis.

First month was 40mg a day.

Jumped to 80mg a day for second month.

So far, the 80mg is starting to work (I think).

Here is a pic from day one and where I am starting month 3!

My wife says it's clearing up fast, but to me I see minimal results

What do you see?

Here is the OLD PICTURE:

post-169681-0-43765000-1334952772_thumb.

Here is the NEW PICTURE (starting 3rd month)

post-169681-0-32951100-1334952779_thumb.

post-169681-0-43765000-1334952772_thumb.

post-169681-0-32951100-1334952779_thumb.

Link to post
Share on other sites

It's hard to tell because of the lighting, but it does look like your back is clearing up. I think you just have a lot of hyper-pigmentation, but that will fade with time.

Sometimes treatments can take a few months before you see any real results, especially with acne that is more resistant.

Link to post
Share on other sites

It's hard to tell because of the lighting, but it does look like your back is clearing up. I think you just have a lot of hyper-pigmentation, but that will fade with time.

Sometimes treatments can take a few months before you see any real results, especially with acne that is more resistant.

What is hyperpigmentation? And yeah, I hope whatever it is fades with time lol.

Link to post
Share on other sites

hyperpigmentation is discoloration of the skin after the acne is gone. red marks purple marks etc...

Thanks! I guess I do have a bit of that? My derm hasn't mentioned it. Only thing he's mentioned is maybe sending me to a place that does laser treatment for scars. Does Accutane help the hyperpigmentation at all or does it make it more noticable?

Also, I don't know what that scar looking thing is on the upper left part of my back. Looks like a scar from a cyst maybe? It's under the red inflamed one about 2 inches down. Looks like a deflated blister maybe?

Link to post
Share on other sites

I don't think accutane does anything to help it. The marks do fade, but it usually takes a few months before your skin looks completely even again.

Link to post
Share on other sites

I don't think accutane does anything to help it. The marks do fade, but it usually takes a few months before your skin looks completely even again.

OK cool, thanks for the info. So does anyone know if I should be more clear by now or if this is average for a complete 2 months?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×